A female asked:
I have been on 30 mg celexa (citalopram) for 2 weeks and i experience body inside tremors. i never had them before. is it normal and will they go away? thanks
1 doctor answer • 1 doctor weighed in
Dr. Jeffrey Webberanswered
Cardiology 34 years experience
Trial period : I'd give it 2-3 weeks and if not spontaneously resolving then would stop that medication and approach your physician about other options. Hope all goes well!
Created for people with ongoing healthcare needs but benefits everyone.
3.8k viewsAnswered >2 years ago
Last updated Aug 4, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.